Anonymous
Anonymous asked in Science & MathematicsMedicine · 7 years ago

Could extra strong ibuprofen tablets cause this?

I took 2 ibuprofen tablets for my headache 2 weeks ago and I came out in a lumpy rash on my arms and legs along with a few yellow/brown bruises...

After they appeared ever since I've been having:

Sore muscles for 2 days.

Joint pain.

Weeing most of the time.

Neck pain.

Itchy skin.

Headache.

Tingling feet.

Neck pain.

Shoulder pain.

Back pain.

Foot pain.

Bladder pain.

Burning sensation.

Just basically pain all over.

In the space of these 2 weeks I was taking 2 ibuprofen tablets some nights and I would find a new bruise on my leg.

I stopped taking them and I haven't found a new bruise since.

The pain comes and goes. It's an flashing pain mainly. It lasts for a few seconds then goes away.

The only main problem I have now is achy legs at night, and a few flashes of pain now and then. I haven't had a fever.

People say it could be leukemia.

But if it was cancer wouldn't I bruise all over my body? And keep getting bruises?

Plus when I did bruise they went away within 2-3 days. I suffer anxiety and I'm just worried. I'm 19 if it helps.

2 Answers

Relevance
  • 7 years ago
    Favorite Answer

    imho i would say this , go to your doctor and get examined , if not then download health tap app on your android or iphone thanks

    if not then google plus me at ianmccully and i will see what else i can find out for you thanks.

  • Daaamn, a lot of shiit wrong with your assss go to the doctor! Get ya self diagnosted.

    Source(s): Lawd Jesus help dis child
Still have questions? Get your answers by asking now.